Ringing ears

Hi can anyone help? I have just completed chemo number 8 (of 9) of carboplatin and taxol, with this one including Avastin. Has anyone else suffered with ringing ears? It started on chemo number 7 but nothing to bad, but now and I'm a week on from number 8 the ringing is so loud its very distracting and making things like sleeping or just concentrating very difficult.

6 Replies

  • Hi Emmalou, yes I had ringing ears with carbo/taxol/Avastin which used to wake me up at nights. I also had earache for the first time since I had measles when I was six. I have had it again 2nd line carbo/caelyx but not so bad. Rita

  • Thanks Rita , wasnt sure if it was just me, so many things to adjust to, I'm Hoping as soon aso this regime ends it will calm down as just so tired with treatment then the ongoing broken sleep thank you xx

  • Hi, I tend to get tinnitus in my ears too although I don't think mine is from the chemo as I had it before. I do have disc compression in my neck at c5/6 and c6/7. The ringing did become more noticeable after chemo though. Its not pleasant so you have my sympathies. Ann xo

  • Thanks Anne horrid isn't it xox

  • I am on Avastin, with sinus issues and also ringing ears, in fact when I walk sometimes, it sounds like my head is hollow, maybe it is haha. Avastin does affect the jaws upper and lower and also the bone in the nose which I was informed during the week on a a visit to an ent department. My nasal bones have thinned so have a recall appointment. My nasal spray was changed from Nasonex to Dryamist and definetly I feel the tissue swelling has gone down already. So it could be a combo of Avastin and the wrong nasal spray. I did have tinnitus before I started Avastin from time to time. It is annoying but now I take a sleeping tablet which helps me sleep and cope with the next day. During the day I try to ignore it as best I can because there is no cure for it anyway

  • Hi Suzuki, thank you for your message I will take on board the nasal information and will try some sleeping tablets, as I'm sure I'll cope better feeling rested xox

You may also like...